Skip to Main content Skip to Navigation
Journal articles

Solutions de similitude d'un jeu différentiel stochastique

Abstract : A two-dimensional controlled stochastic process defined by a set of stochastic differential equations is considered. Contrary to the most frequent formulation, the control variables appear only in the infinitesimal variances of the process, rather than in the infinitesimal means. The differential game ends the first time the two controlled processes are equal or their difference is equal to a given constant. Explicit solutions to particular problems are obtained by making use of the method of similarity solutions to solve the appropriate partial differential equation.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01263435
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Wednesday, January 27, 2016 - 5:14:08 PM
Last modification on : Wednesday, October 30, 2019 - 4:34:07 PM
Long-term archiving on: : Thursday, April 28, 2016 - 11:20:38 AM

File

arima00515.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Mario Lefebvre. Solutions de similitude d'un jeu différentiel stochastique. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.206-215. ⟨10.46298/arima.1864⟩. ⟨hal-01263435⟩

Share

Metrics

Record views

51

Files downloads

407